Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
653 Posts
Discussion Starter · #1 ·
Greetings...I'm from the Crohn's board, but have been having a lot of heartburn. It all started with my GI giving me bentyl for the cramps from the crohn's. He told me to stop taking it if it gave me any bad side effects, so I did after about 3 weeks. I took it through the heartburn for about 2 of those weeks before I said enough is enough. Problem is, the heartburn is still here. Some days it's really bad, starts as soon as I eat. Others it's annoying. I get it after EVERY meal, if I chew gum, etc. I've also had a cough for about 2 weeks now. Just a dry annoying one, worse at night to the point it wakes me up if the crohn's doesn't
I don't have a cold or anything.Bentyl BTW for those who never heard of it is an anti-spasmodic drug, and I've read it can relax the lower esophogeal muscle, thus causing heartburn. But my issue is I've been off it for weeks now.Anyone have their GERD start like this with some med that seemed to screw up their stomach? I'm hoping it goes away, but fear I'm going to have to bring it up at the next GI appt.Any input is greatly appreciated!
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top